Compact perturbations of controlled systems - Archive ouverte HAL Access content directly
Journal Articles Mathematical Control and Related Fields Year : 2018

Compact perturbations of controlled systems

Abstract

In this article we study the controllability properties of general compactly perturbed exactly controlled linear systems with admissible control operators. Firstly, we show that approximate and exact controllability are equivalent properties for such systems. Then, and more importantly, we provide for the perturbed system a complete characterization of the set of reachable states in terms of the Fattorini-Hautus test. The results rely on the Peetre lemma.
Fichier principal
Vignette du fichier
compact_perturbation.pdf (383.52 Ko) Télécharger le fichier
Origin Files produced by the author(s)
Loading...

Dates and versions

hal-01406540 , version 1 (01-12-2016)
hal-01406540 , version 2 (27-07-2017)

Identifiers

  • HAL Id : hal-01406540 , version 2

Cite

Michel Duprez, Guillaume Olive. Compact perturbations of controlled systems. Mathematical Control and Related Fields, 2018, 8 (2), pp.397-410. ⟨hal-01406540v2⟩
395 View
372 Download

Share

Gmail Mastodon Facebook X LinkedIn More